# SDR SWIA202163244

- Difficulty date: November 11, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N773SK
- Make and model: Cndair CL600*
- Aircraft serial: 10236
- Aircraft time: 42,683 hours, 27,165 cycles
- Engine: Ge CF348C1
- System (JASC): 7800 · Engine Exhaust System
- Part: None
- Part number: CN6242061205
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH UPPER TRANSCOWL HAS WEAR ON COAMING. AREAS MARKED     (C-CHECK RO 12/26/2021)    REMOVED WORN COAMING FROM THE RH UPPER TRANSCOWL, REF CRJ700 SRM 51-42-13-001-001 A01. INSTALLED NEW REPLACEMENT COAMING (P/N CN624-2061-205) ONTO RH UPPER TRANSCOWL USING ALL NEW HARDWARE. REF BOMBARDIER REO 670-54-21-1207 REV -A DATED 2015-08-27 AND CRJ700 SRM 51-42-13-001-001 A01. C/W WITH ST CARD 51-900-1002- SKY CL600-2C10) STRUCTURAL REPAIR MAJOR (**RII**)
